# SDR DALA2020090402955

- Difficulty date: September 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL: 2) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA Y=1400 AND STA Y=1420 AND RBL3 AT AFT CARGO COMPARTMENT REPAIRED PER SRM.
